Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 138, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2016, 10:57 PM CDT for Creek County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 10:57 PM CDT (03:57 UTC)
- Expired
- May 24, 2016, 11:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Creek County, OK
The radar
The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 4:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.9
The text
As transmitted.
230
WUUS54 KTSA 250357
SVRTSA
OKC037-250445-
/O.NEW.KTSA.SV.W.0138.160525T0357Z-160525T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 1145 PM CDT
* AT 1056 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STROUD...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
DRUMRIGHT... DEPEW...
SHAMROCK... SILVER CITY...
MILFAY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3600 9662 3616 9649 3599 9622 3566 9662
TIME...MOT...LOC 0356Z 218DEG 25KT 3576 9667
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:37 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 24, 9:37 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 937 PM CDT TUE MAY 24 2016 ...UPDATE... .DISCUSSION... Small but long-lived cluster of thunderstorms is currently moving across the OK/AR border...impacting parts of Washington and Crawford counties. This activity has been weakening over the past hour or so...but still could be capable of producing some gusty winds. Also watching new elevated development across parts of central OK...evidently being aided by 35-40kt southerly low-level jet.HRRR takes this activity east and northeast overnight...impacting parts of east central and southeast OK. Hail and possibly some strong winds will be the main threat from this activity. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 87 72 85 / 50 40 20 30 FSM 69 85 71 84 / 60 20 20 30 MLC 71 83 73 82 / 50 20 20 30 BVO 67 86 70 84 / 50 40 20 30 FYV 67 81 70 81 / 80 40 20 30 BYV 66 83 69 83 / 30 40 20 30 MKO 66 84 70 83 / 40 20 20 30 MIO 67 84 71 84 / 50 40 20 30 F10 67 84 71 83 / 50 20 20 30 HHW 70 85 72 82 / 50 20 20 30 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...18
Hazardous weather outlook, May 24, 5:00 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT TUE MAY 24 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT TUE MAY 24 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...LATE AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MAINLY EAST CENTRAL OKLAHOMA. ONSET...ONGOING. DISCUSSION... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 24, 7:26 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 726 PM CDT TUE MAY 24 2016 OKZ066-067-070-071-250115- MUSKOGEE OK-MCINTOSH OK-WAGONER OK-OKMULGEE OK- 726 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKMULGEE...NORTHERN MCINTOSH...SOUTH CENTRAL WAGONER AND NORTHERN MUSKOGEE COUNTIES UNTIL 815 PM CDT... AT 726 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF BOYNTON...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... MUSKOGEE... OKMULGEE... FORT GIBSON... CHECOTAH... HASKELL... MORRIS... SCHULTER... OKTAHA... TAFT... BOYNTON... GRAYSON... COUNCIL HILL... RENTIESVILLE... HOFFMAN... STIDHAM... BALD HILL... LAKE EUFAULA STATE PARK... KEEFETON... WAINWRIGHT... SUMMIT... THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 244 AND 268. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EASTERN OKLAHOMA. LAT...LON 3557 9612 3581 9574 3580 9514 3528 9561 TIME...MOT...LOC 0026Z 295DEG 25KT 3561 9570
Local storm report, May 24, 7:57 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 5 NW BRISTOW 35.88N 96.45W
05/24/2016 CREEK OK FIRE DEPT/RESCUE
NUMEROUS REPORTS OF TREE AND BUILDING DAMAGE ASSOCIATED
WITH A STRONG ROTATIONAL VELOCITY SIGNATURE ON RADAR.
VERY LIKELY A TORNADO. SOME INJURIES REPORTED. DAMAGE
REPORTS RECEIVED FROM NUMEROUS SOURCES...INCLUDING LOCAL
FIRE AND RESCUE...BROADCAST MEDIA...AND PUBLIC VIA SOCIAL
MEDIA. TIME ESTIMATED VIA RADAR.
&&
KAHSpecial weather statement, May 24, 7:58 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT TUE MAY 24 2016
OKZ067-068-070>072-074-250145-
MUSKOGEE OK-MCINTOSH OK-HASKELL OK-WAGONER OK-CHEROKEE OK-
SEQUOYAH OK-
758 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
NORTHEASTERN MCINTOSH...SOUTHERN CHEROKEE...SOUTHEASTERN WAGONER...
MUSKOGEE AND NORTHERN HASKELL COUNTIES UNTIL 845 PM CDT...
AT 757 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF OKAY TO 4 MILES EAST OF MUSKOGEE TO 6
MILES NORTHEAST OF EUFAULA. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... TAHLEQUAH...
WAGONER... FORT GIBSON...
CHECOTAH... WARNER...
VIAN... GORE...
PORUM... OKAY...
WEBBERS FALLS... HULBERT...
OKTAHA... BRAGGS...
TAMAHA... RENTIESVILLE...
TULLAHASSEE... SEQUOYAH STATE PARK...
LAKE TENKILLER STATE PARK... BRIARTOWN...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 263 AND
299.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.
LAT...LON 3590 9491 3570 9482 3529 9499 3530 9560
3573 9548 3596 9543
TIME...MOT...LOC 0057Z 270DEG 31KT 3590 9534 3572 9529 3533 9549Special weather statement, May 24, 9:46 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT TUE MAY 24 2016
ARZ010-011-019-020-OKZ069-250315-
WASHINGTON AR-CRAWFORD AR-MADISON AR-FRANKLIN AR-ADAIR OK-
946 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN FRANKLIN...NORTHERN CRAWFORD...WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 1015 PM CDT...
AT 946 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF FARMINGTON TO 3 MILES SOUTHEAST OF
PRAIRIE GROVE TO NEAR DEVILS DEN STATE PARK TO 2 MILES NORTHEAST OF
SHORT. MOVEMENT WAS EAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
CEDARVILLE... MOUNTAINBURG...
NATURAL DAM... FARMINGTON...
PRAIRIE GROVE... ELKINS...
WEST FORK... LINCOLN...
GREENLAND... WINSLOW...
CHESTER... WESLEY...
BLACKBURN... LEE CREEK...
DEVILS DEN STATE PARK... LAKE FORT SMITH...
FERN... STRICKLER...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 27 AND 69.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.
LAT...LON 3558 9392 3558 9446 3564 9447 3564 9450
3596 9453 3610 9448 3610 9439 3611 9439
3618 9395 3595 9381 3577 9377
TIME...MOT...LOC 0246Z 265DEG 41KT 3605 9436 3593 9428 3575 9424 3560
9445Special weather statement, May 24, 10:12 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT TUE MAY 24 2016
OKZ064>066-250400-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1012 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...SOUTHWESTERN OKMULGEE
AND SOUTHWESTERN CREEK COUNTIES UNTIL 1100 PM CDT...
AT 1012 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF PRAGUE TO 5 MILES NORTHEAST OF WEWOKA.
MOVEMENT WAS NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... OKFUSKEE...
HENRYETTA... BOLEY...
WELEETKA... DEPEW...
PADEN... BEARDEN...
CASTLE... CLEARVIEW...
WELTY... PHAROAH...
BRYANT... MASON...
MILFAY...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 236.
INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 187.
LAT...LON 3578 9662 3589 9653 3540 9596 3529 9615
3529 9644 3546 9644 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662
TIME...MOT...LOC 0312Z 223DEG 29KT 3550 9674 3522 9645Special weather statement, May 24, 10:36 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE MAY 24 2016
OKZ054-059-250415-
PAWNEE OK-OSAGE OK-
1036 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...
AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MORRISON...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... FAIRFAX...
RALSTON... BURBANK...
SOUTHERN KAW LAKE... APPERSON...
LAT...LON 3670 9705 3668 9694 3675 9689 3674 9683
3677 9682 3664 9645 3625 9689 3625 9692
3633 9693 3634 9703 3651 9703 3651 9701
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0336Z 220DEG 36KT 3631 9702The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:26 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| May 24, 7:58 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 47 min |
| May 24, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 31 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 49 min |
| May 24, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 33 min |
| May 24, 10:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 48 min |
| May 24, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 24, 10:36 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| May 24, 11:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| May 24, 11:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| May 24, 11:16 PM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| May 24, 11:38 PM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| May 25, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 25, 12:24 AM CDT | Special Weather Statement | TSA | Atoka | 36 min |
| May 25, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 47 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| May 25, 12:47 AM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee, Tulsa | 4 hr |
| May 25, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 25, 1:34 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 26 min |
| May 25, 1:45 AM CDT | River Flood Warning | TSA | Creek | 27 hr |
| May 25, 1:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Wagoner | 4 hr |
| May 25, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 53 min |
| May 25, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 46 min |
| May 25, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 51 min |
| May 25, 2:50 AM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Muskogee | 3 hr |
| May 25, 2:55 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Sequoyah | 65 min |
| May 25, 3:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| May 25, 3:20 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 55 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| May 25, 3:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 3:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 36 hr |
| May 25, 4:31 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 6:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| May 25, 6:22 AM CDT | Areal Flood Warning | TSA | Pushmataha | 36 hr |
| May 25, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 3 hr |
| May 25, 7:46 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 25, 8:01 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 3 hr |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Pushmataha | 30 hr |
| May 25, 8:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more | 2 hr |
| May 25, 10:00 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 30 hr |
| May 25, 2:40 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 47 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee | 66 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.